Skip to Content
Home > Patients & Visitors > DAISY Award Nomination > Nervous System Problems Caused by Medicines
View Additional Content In This Section
Many prescription and nonprescription medicines can cause
symptoms related to the nervous system. A few examples are:
Nervous system problems are often side effects or symptoms of overuse
of prescription and nonprescription medicines. Almost every drug is capable of
producing nervous system problems. Be sure to review a complete list of all
your medicines, both prescription and nonprescription, with your doctor or pharmacist. Medicines can also interact with each other and
Frequent use of nonprescription medicine to control a troublesome
symptom should also be discussed with your doctor. Symptoms such
as headaches, dizziness, or blurred vision may be a sign that further
evaluation is needed.
ByHealthwise StaffPrimary Medical ReviewerWilliam H. Blahd, Jr., MD, FACEP - Emergency MedicineSpecialist Medical ReviewerH. Michael O'Connor, MD - Emergency Medicine
Current as ofNovember 14, 2014
Current as of:
November 14, 2014
William H. Blahd, Jr., MD, FACEP - Emergency Medicine & H. Michael O'Connor, MD - Emergency Medicine
To learn more about Healthwise, visit Healthwise.org.
© 1995-2015 Healthwise, Incorporated. Healthwise, Healthwise for every health decision, and the Healthwise logo are trademarks of Healthwise, Incorporated.